# SDR AALA20120604003

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR JAMB PAN, LOWER FLANGE CRACKED AT STATION 176.  INSTALLED NEW LOWER SECTION OF FORWARD SERVICE DOOR PAN PER SRM 53-05-00 FIGURE 55 AND DRAWING J060288.
